# SDR 20010417CW010

- Difficulty date: January 29, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N35RZ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 113
- Engine: Garrtt TFE731*
- System (JASC): 2432 · Battery/Charger System
- Part: Retainer
- Part number: 166241
- Part serial: 397
- Condition: Wrong Part
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND ALL 3 CELLS UNAUTHORIZED.  BATTERY  CELL PART NUMBER NOT FOUND.  REPLACEMENT OF CELLS WITH PART NUMBER SPECIFIED IN MFG MANUAL.
